# SDR CHQA201100044

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 24,481 hours, 19,876 cycles
- Engine: Allsn AE3007A
- Engine time: 11,352 hours, 10,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 18150
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,963 hours, 17,036 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5045, DURING INSPECTION, BOTH THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 4 BATTERY POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
